# SDR IPXA2022041381135

- Difficulty date: April 11, 2022
- Submitted: May 26, 2022
- Operation: General aviation
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR** DOOR LEFT LOCK NOT INDICATING SAFE WHEN DOOR CLOSED, HANDLE REQUIRES ADDITIONAL FWD PRESSURE TO LOCK DOOR, INDICATES UNLOCKED ON ECAM, DOOR SLIDE INDICATES UNSAFE WHEN ARMED. TRANSFERRED TO NRC 245430ADJUST LOCKING ROD ASSEMBLY IAW AMM 52-10-20-501. DOOR OPERATIONAL CHECK & WARNING LIGHT CHECK OKAY IAW AMM 52-10-20-0501. INSTALL L1 DOOR INSULATION & DOOR LININGS IAW AMM 52-10-13-0401. DOOR OPS CHECK OK IAW AMM 52-10-13-0401.
